Results 1 to 4 of 4
need help with oxycodone
  1. #1
    hopy911 is offline New Member
    Join Date
    Dec 2012
    Posts
    2

    Default need help with oxycodone

    Hello

    this is my first post here and i really enjoy in this forum

    I want advice about my case please

    First thing I had cancer Hodgkin's lymphoma in the 4 stage with bone involvement
    I am now in chemotherapy treatmeant

    I use oxycodone IR to relieve pain 20 mg every 4 hours from more than 5 mounth

    And I think I'm addicted to this painkillers

    and i Took this if i hade pain or sometime i didn't had pain

    And I want help in this

    and i want to did n't take these medicen

    In other words, if I leave it now would cause me withdrawal symptoms
    but maybe after 2 day i feel pain from cancer and must take it again and feel again withdrawal symptoms


    my friend told me that the addictive is least problems of cancer patients
    he mean as long as you had cancer, painkillers addiction is not considered a problem in itself
    you in the disease biggest from addiction

    thanks you

  2. #2
    iloerose is offline Platinum Member
    Join Date
    Jul 2009
    Posts
    3,110

    Default

    I'm sorry no one answered your post. When you take the oxy when you don't need them that is addictive behavior. Are you taking them the way the doctor ordered? Make sure you are only taking the prescribed amount. Your friend is right addiction or dependence on the oxy can be dealt with later, your primary concern should be dealing with your cancer. You absolutely can go off of the oxy later on. Watch that you don't take any more than the doctor prescribes to you. If you you don't want to take them anymore, discuss alternatives with your doctor.

  3. #3
    hopy911 is offline New Member
    Join Date
    Dec 2012
    Posts
    2

    Default

    thank you for post i really i think iam not addictive because last week i did n't take any pill for 2 days and i did n't feel any w\d
    i really get a lot of pain in my spine because my tumor pressing on nerves my pain is go bad
    i realy take 20 mg of oxy and feel little pain free i hade appt with my dr this week and do pet scan
    and i will discuss that pain for him if there anthor chioses for aother painkiller
    i try the tynlol in past but its really kill my liver and feel vomting


    thank you agian

  4. #4
    Icannot is offline New Member
    Join Date
    Jan 2013
    Posts
    14

    Default

    Please take care of the pain and your cancer...you will have the best counseling and help withdrawing from your meds when needed....there are many medications that may require people tapering off of...perhaps none you are on for your condition..but not just opiates or drugs like Valium for instance ..It depends on the drug, how long you have taken, etc.
    These forums are here to help but talk to your dr about concerns and he and the cancer team can help you
    ..do not feel ashamed to be out of pain!

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22